# SDR DALA2022070804801

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 57,045 hours, 24,929 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 AN ELECTRICAL ARC AND POPPING SOUND WITH SOME WEAK ODORS OBSERVED AN CAPT FWD WINDOW LOWER LEFT TERMINAL. CORRECTIVE ACTION: FOUND LOWER TERMINAL LOOSE AND MELTED. RESECURED LWR OTBD TERMINAL AND REPLACED MELTED CAP PER B757 AMM 30-41. ACCOMP SAT OP CHECK PER B757 AMM 30-41. C/W ALL ODI PROCEDURES. A/C OK FOR SVC. REFER TO LOG 2307505. (9295906)
